MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product analysis: the product was discarded by the customer; therefore, no product analysis can be performed.Conclusion: without return of the product, no definitive conclusions could be drawn regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the attempted implant of a transcatheter bioprosthetic valve, the valve dislodged three times and was recaptured.Upon the fourth deployment attempt, the capsule separated and the valve was unable to be delivered or fully retrieved.It was reported that tension had been felt in the system during deployment due to a tortuous aorta.Due to tortuosity and obesity, a decision was made to perform an arterial cutdown on the left femoral artery to remove the delivery catheter system (dcs) with the partially deployed valve to avoid risk of vessel injury.The physician believed that the cutdown would provide a controlled and safer method for removal.After two hours, due to the patient's size and tortuous anatomy, the valve and dcs were removed from the patient.Patch repair was performed at the left groin.It was decided not to proceed with the implant procedure at that time.It was reported that the procedure was aborted and patch repair completed due to significant damage to the left femoral artery, after the cutdown was performed.No further adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7031930
Report Number2025587-2017-02131
Device Sequence Number11040087
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008653239
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight122